MathSciNet Relay Station
MathSciNet bibliographic data
MR1092178 (93d:22010) 22E40 (58F11)
Shah, Nimish A. Uniformly distributed orbits of certain flows on homogeneous spaces. Math. Ann. 289 (1991), no. 2, 315–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement